Sur la formule des traces de Selberg
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 4 (1971) no. 2, pp. 193-284.
@article{ASENS_1971_4_4_2_193_0,
     author = {Duflo, Michel and Labesse, Jean-Pierre},
     title = {Sur la formule des traces de {Selberg}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {193--284},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 4},
     number = {2},
     year = {1971},
     doi = {10.24033/asens.1210},
     zbl = {0277.12011},
     mrnumber = {55 #10392},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/asens.1210/}
}
TY  - JOUR
AU  - Duflo, Michel
AU  - Labesse, Jean-Pierre
TI  - Sur la formule des traces de Selberg
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1971
DA  - 1971///
SP  - 193
EP  - 284
VL  - 4e s{\'e}rie, 4
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1210/
UR  - https://zbmath.org/?q=an%3A0277.12011
UR  - https://www.ams.org/mathscinet-getitem?mr=55 #10392
UR  - https://doi.org/10.24033/asens.1210
DO  - 10.24033/asens.1210
LA  - fr
ID  - ASENS_1971_4_4_2_193_0
ER  - 
%0 Journal Article
%A Duflo, Michel
%A Labesse, Jean-Pierre
%T Sur la formule des traces de Selberg
%J Annales scientifiques de l'École Normale Supérieure
%D 1971
%P 193-284
%V 4e s{\'e}rie, 4
%N 2
%I Elsevier
%U https://doi.org/10.24033/asens.1210
%R 10.24033/asens.1210
%G fr
%F ASENS_1971_4_4_2_193_0
Duflo, Michel; Labesse, Jean-Pierre. Sur la formule des traces de Selberg. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 4 (1971) no. 2, pp. 193-284. doi : 10.24033/asens.1210. http://www.numdam.org/articles/10.24033/asens.1210/

[1] V. Bargmann, Irreducible unitary representation of the Lorentz group [Ann. of Math., (2), vol. 48, 1947, p. 568-640]. | MR | Zbl

[2] M. Bateman and A. Erdélyi, Tables of Integral Transforms, ..., vol. I, Mac Graw-Hill Book Company, 1954.

[3] A. Blanchard, Initiation à la théorie analytique des nombres premiers, Dunod, Paris, 1969. | MR | Zbl

[4] A. Borel, Ensembles fondamentaux pour les groupes arithmétiques et formes automorphes, Secrét. Math. E. N. S., 45, rue d'Ulm, Paris, 5e, 1967.

[5] M. Duflo et J.-P. Labesse, C. R. Acad. Sc., t. 270, série A, 1970, p. 1154-1157. | MR | Zbl

[6] L. Ehrenpreis and F. I. Mautner, Some properties of the Fourier-transforms on semisimple Lie groups. I [Ann. of. Math., (2), vol. 61, 1955, p. 406-439]. | MR | Zbl

[7] L. Ehrenpreis and F. I. Mautner, Some properties of the Fourier-transforms on semisimple Lie groups. II (Trans. Amer. Math. Soc., vol. 84, 1957, p. 1-55). | MR | Zbl

[8] L. Ehrenpreis and F. I. Mautner, Some properties of the Fourier-transforms on semisimple Lie groups. III (Trans. Amer. Math. Soc., vol. 90, 1959, p. 431-484). | MR | Zbl

[9] M. Eichler, Eine Verallgemeinerung der Abelschen Integrale (Math. Z., Bd. 67, 1957, p. 267-298). | MR | Zbl

[10] D. K. Faddeev, Décomposition en fonctions propres de l'opérateur de Laplace sur le domaine fondamental d'un groupe discret opérant sur le plan de Lobatchevski (en russe) (Trudy Mosk. Mat. o. Ba., vol. 17, 1967).

[11] I. M. Gel'Fand, M. I. Graev and I. I. Pyatetskii-Shapiro, Representation Theory and Automorphic Functions, W. B. Saunders Company, 1969. | MR | Zbl

[12] R. Godement, A Theory of Spherical Functions. I (Trans. Amer. Math. Soc., vol. 73, 1952, p. 496-556). | MR | Zbl

[13] R. Godement, Analyse spectrale des fonctions modulaires, Séminaire Bourbaki, Exp. 278, vol. 1964-1965, W. A. Benjamin Inc., New York, 1966. | Numdam | Zbl

[14] Harish-Chandra, Spherical functions on a semisimple Lie group. II (Amer. J. Math., vol. 80, 1958, p. 241-310). | MR | Zbl

[15] Harish-Chandra, Automorphic forms on semisimple Lie groups (Lecture Notes in Mathematics, n° 62, Springer-Verlag, 1968). | MR | Zbl

[16] L. Hörmander, Linear Partial Differential Operators, Springer-Verlag, 1963.

[17] Y. Ihara, Hecke polynomials as congruence ζ functions in elliptic modular case (Ann. of Math., vol. 85, 1967, p. 267-295). | MR | Zbl

[18] H. Jacquet and R. P. Langlands, Automorphic Forms on GL (2) (Lecture Notes in Mathematics, n° 114, Springer-Verlag, 1970). | MR | Zbl

[19] R. P. Langlands, Functional Equations satisfied by Eisenstein series (Preprint).

[20] A. Selberg, Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces, with applications to Dirichlet series (J. Indian Math. Soc., vol. 20, 1956, p. 47-87). | MR | Zbl

[21] A. Selberg, Discontinuous groups and Harmonic Analysis, Proceedings of the International Congress of Mathematiciens, Stockholm, 1962.

[22] J. Tate, Fourier Analysis in Number Fields and Hecke's Zeta-Functions (Thesis, 1950); in Algebraic Number Theory, Academic Press, 1967.

Cited by Sources: